21st Century COE Program : Mathematics of Nonlinear Structure via Singularity

Hokkaido Mathematical Journal Vol.33 No.2

p.255-273
Tangential index of foliations with curves on surfaces
Tomoaki Honda
p.275-297
The local analytical triviality of a complex analytic singular foliation
Yoshiki Mitera and Junya Yoshizaki
p.299-317
On Feit's definition of the Schur index
Joujuu (Zyozyu) Ohmori
p.319-339
Extrinsic upper bounds for the first eigenvalue of elliptic operators
Jean-Francois Grosjean
p.341-355
Univalent functions with missing Taylor coefficients
S. Ponnusamy and P. Vasundhra
p.357-367
The Weierstrass representation for pluriminimal submanifolds
Claudio Arezzo, Gian Pietro Pirola and Margherita Solci
p.369-381
The Lipschitz continuity of Neumann eigenvalues on convex domains
Marty Ross
p.383-398
On the new sequence spaces which include the spaces c_0 and c
Cafer Aydin and Feyzi Basar
p.399-412
Local isometric imbeddings of P^2(H) and P^2(Cay)
Yoshio Agaoka and Eiji Kaneda
p.413-428
Operators having commutants endowed with cyclicity-preserving quasiaffinities
László Kérchy
p.429-441
The nullity of a compact minimal hypersurface in a compact symmetric space of rank one
Tohru Gotoh
p.443-456
Fredholm and Volterra integral equations with integrable singularities
Ravi P. Agarwal and Donal O'Regan
p.457-472
A note on the large time asymptotics for a system of Klein-Gordon equations
Hideaki Sunagawa
p.473-490
First order extensions of holomorphic foliations
Filippo Bracci
21st Century COE Program : Mathematics of Nonlinear Structure via Singularity